# SDR IPXA2020060156051

- Difficulty date: April 27, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Part number: A3231305400040
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE A300 NLG RT FWD DOOR ASSY LOCK, LWR SUPPORT BRACKET IS CRACKED.  REMOVED AND INSTALLED NEW LWR SUPPORT BRACKET IAW AMM 20-21-20.
